# SDR 2005UALA00662

- Difficulty date: July 15, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 51,118 hours, 19,551 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 600 IS DENTED AT STRINGER 23L.    TRIM OUT DAMAGE, ACP HEFC INSP, NO CRACK NOTED. REPAIRED PER GSO EA G10674 REV B.
